# SDR CA151120007

- Difficulty date: November 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,737 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7827015
- Condition: Separated
- Location: Propeller
- Part time: 9,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 PROP ASSEMBLY REQUIRES REPLACEMENT DUE TO INTERNAL METAL DEBRIS AND DAMAGE FOUND.  NR 2 PROP ASSY REPLACED IAW AMM 61-10-00 AND CHECKED SERVICEABLE.  NR 2 PROP ASSY INSTALLATION AND CHECKED OK.
